TU Berlin

Fachgebiet Algorithmische AlgebraPublications

Inhalt des Dokuments

zur Navigation

Search for Publication

Suche nach Publikationen




All Publications

Bürgisser, P., Garg, A., Oliveira, R., Walter, M. and Wigderson, A. - Alternating minimization, scaling algorithms, and the null-cone problem from invariant theory. 9th Innovations in Theoretical Computer Science Leibniz International Proceedings in Informatics (LIPIcs) 94 pp. 24:1–24:20, 11/ 2018.


Bürgisser, P., Cucker, F. and Tonelli-Cueto, J. - Computing the Homology of Semialgebraic Sets I: Lax Formulas, Preprint 2018.


Kathlén Kohn, B. S. B. S. - Moment Varieties of Measures on Polytopes, Preprint 2018.


Blömer, J. and Kohn, K. - Voronoi cells of lattices with respect to arbitrary norms. SIAM J. Appl. Algebra Geom. 2(2) pp. 314–338, 2018.


Briquel, I. and Bürgisser, P. - The real tau-conjecture is true on average, Preprint 2018.


Breiding, P. and Vannieuwenhoven, N. - Convergence analysis of Riemannian Gauss-Newton methods and its connection with the geometric condition number. Appl. Math. Lett. 78 pp. 42-50, 2018.


Armentano, D., Beltrán, C., Bürgisser, P., Cucker, F. and Shub, M. - A stable, polynomial-time algorithm for the eigenpair problem. Journal of the European Mathematical Society (JEMS) 20(6) pp. 1375–1437, 2018.


Peter Bürgisser, C. F. A. G. R. O. M. W. A. W. - Efficient algorithms for tensor scaling, quantum marginals and moment polytopes, Preprint 2018. Accepted for FOCS 2018


Breiding, P. and Vannieuwenhoven, N. - The condition number of join decompositions.. SIAM J. Matrix Anal. Appl. 39(1) pp. 287–309, 2018.


Kohn, K., Sturmfels, B. and Trager, M. - Changing views on curves and surfaces. Acta Math. Vietnam. 43(1) pp. 1–29, 2018.


Kohn, K. - Isotropic and Coisotropic Subvarieties of Grassmannians. Dissertation, Technische Universität Berlin 2018.


Kohn, K., Nødland, B. I. U. and Tripoli, P. - Secants, bitangents, and their congruences. 80 pp. 87–112, . Fields Inst. Res. Math. Sci., Toronto, ON, 2017.


Bürgisser, P., Cucker, F. and Cardozo, E. R. - On the condition of the zeros of characteristic polynomials. J. Complexity 42 pp. 72–84, 2017.


Carlos Améndola, K. K. S. L. D. M. B. S. J. S. P. T. M. Z. - Computing Tropical Varieties in Macaulay2, Preprint 2017.


Breiding, P. and Vannieuwenhoven, N. - A Riemannian Trust Region Method for the Canonical Tensor Rank Approximation Problem, Preprint 2017.


Navigation

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe